RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1985, Volume 126(168), Number 4, Pages 566–575 (Mi msb1951)  

This article is cited in 1 scientific paper (total in 1 paper)

Heins' problem and optimal extrapolation of analytic functions prescribed with an error

K. Yu. Osipenko


Abstract: This paper considers the Heins problem and its relation to problems of recovering analytic functions prescribed with an error.
Bibliography: 14 titles.

Full text: PDF file (511 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1986, 54:2, 551–559

Bibliographic databases:

UDC: 517.53
MSC: Primary 30D60, 30E05; Secondary 30D50
Received: 22.03.1984

Citation: K. Yu. Osipenko, “Heins' problem and optimal extrapolation of analytic functions prescribed with an error”, Mat. Sb. (N.S.), 126(168):4 (1985), 566–575; Math. USSR-Sb., 54:2 (1986), 551–559

Citation in format AMSBIB
\Bibitem{Osi85}
\by K.~Yu.~Osipenko
\paper Heins' problem and optimal extrapolation of analytic functions prescribed with an error
\jour Mat. Sb. (N.S.)
\yr 1985
\vol 126(168)
\issue 4
\pages 566--575
\mathnet{http://mi.mathnet.ru/msb1951}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=788087}
\zmath{https://zbmath.org/?q=an:0585.30041}
\transl
\jour Math. USSR-Sb.
\yr 1986
\vol 54
\issue 2
\pages 551--559
\crossref{https://doi.org/10.1070/SM1986v054n02ABEH002984}


Linking options:
  • http://mi.mathnet.ru/eng/msb1951
  • http://mi.mathnet.ru/eng/msb/v168/i4/p566

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Osipenko K., Stessin M., “On Some Problems of Optimal Recovery of Analytic and Harmonic-Functions From Inaccurate Data”, J. Approx. Theory, 70:2 (1992), 206–228  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:216
    Full text:79
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020